# SDR M3XA2014021102

- Difficulty date: February 11, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N405EH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0739
- Aircraft time: 2,839 hours, 8,868 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Urocop, L535H58382
- Component part number: 2001058001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC WAS PERFORMING HIS DAILY INSPECTION & DISCOVERED A TAIL BOOM RING FRAME CRACK RUNNING VERTICAL AT RIVET ROW FS 8150MM, 320 INCHES.  THE CRACK IS 45MM, 1 49/64 INCHES LONG WITH A RIVET BETWEEN BEGINNING TO END.  TAIL BOOM ASSEMBLY 2001058001, SN ECE 842, MODEL L535H58382 MANUFACTURED 04/09.
